# SDR SWAA2019041031578

- Difficulty date: April 5, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,293 hours, 9,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727d-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H Z-ANGLE CORRODED BETWEEN BS. 727D TO BS. 807.      / R&R Z-ANGLE IAW SRM.
